It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Lexapro
Feb 17, 2012
keep your chin up and be strong!! I just dealt with withdrawl symptoms.. which were HORRIBLE. you can do it. I also weened myself off by taking a 300mg St. Johns Wort .3% twice a day and eventually once a day.. etc until nothing. unfortunately (not sure why I say that.. this doesnt make me weak. Im smart for realizing what I need) I had to go on something else, Pristiq. Couldnt take the anxiety anymore but this medicine is a lot lighter and works with not only seratonin but norepinephrine. You can do it!! My doctor put it to me this way: fair-skinned people with light eyes are born that way. They wouldnt go out into the blazing sun without sunscreen or sunglasses. I was born the way I am as well.. Why try to deal with my anxiety without my "sunblock" ?
Re: Lexapro
Feb 25, 2012
I tried Lexapro briefly - a few weeks, but my side effect was horrible sweating of my feet....so my doc switched me to Zoloft, which has been fine. I know someone who has been on Lexapro for a long time, tolerates it OK, but still has horrible bouts of depression which recur every several months.





All times are GMT -7. The time now is 05:32 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!